Hummel, C; Lang, U; Schroeder, V (2000). Convex hulls in singular spaces of negative curvature. Annals of Global Analysis and Geometry, 18(2):191-204.
Full text not available from this repository.
View at publisher
The paper gives a simple example of a complete CAT(–1)-space containing a set S with the following property: the boundary at infinity ∂ ∞CH(S)of the convex hull of S differs from S by an isolated point. In contrast to this it is shown that if S is a union of finitely many convex subsets of a complete CAT(–1)-space X, then ∂ ∞CH(S) = ∂ ∞ S. Moreover, this identity holds without restrictions on S if CH is replaced by some notion of 'almost convex hull'.
0 downloads since deposited on 29 Nov 2010
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Uncontrolled Keywords:||Alexandrov space; almost convex; convex hull; negative curvature|
|Deposited On:||29 Nov 2010 16:27|
|Last Modified:||28 Nov 2013 02:03|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page